Публикация №6642

Название публикацииTRANSFER THEOREM CONCERNING ASYMPTOTIC EXPANSIONS FOR THE DISTRIBUTION FUNCTIONS OF STATISTICS BASED ON SAMPLES WITH RANDOM SIZES
Название на другом языке
Тип публикацииДоклад
ИзданиеEuropean Conference on Modelling and Simulation, ECMS 2014
ИздательDudweiler, Germany: Digitaldruck Pirrot GmbHP
ISBN978-0-9564944-8-1
DOIНе задан
Год издания2014
Том2914
НомерНе задан
ГлаваНе задан
Страницы590-595
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Зейфман Александр Израилевич
Королев Виктор Юрьевич
и др.
ссылка в Internethttp://dx.doi.org/10.7148/2014-0590
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1996) CONVERGENCE OF RANDOM SEQUENCES WITH INDEPENDENT RANDOM INDICES II

(2008) НЕКОТОРЫЕ СТАТИСТИЧЕСКИЕ ЗАДАЧИ, СВЯЗАННЫЕ С РАСПРЕДЕЛЕНИЕМ ЛАПЛАСА / SOME STATISTICAL PROBLEMS RELATED TO THE LAPLACE DISTRIBUTION